# SDR 2013FA0000411

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: General aviation
- Aircraft: N5356R
- Make and model: Cessna 172F
- Aircraft serial: 17252886
- Aircraft time: 8,287 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Part time: 8,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TOP DOOR HINGE BECAUSE OF LOOSE RIVETS. DOOR SKIN .032 VERY CORRODED, NOT VERY MUCH WAS HOLDING THE TOP HINGE ON.  RECOMMENDATION IS TO INSPECT AREA MORE CLOSELY DURING SCHEDULED INSPECTIONS.
